Excessive Mouth Watering And Metallic Taste In Mouth

Reviewed on 10/9/2020

Mouth watering and an abnormality in taste sensation can be related to different conditions including heartburn or medication use. A metallic taste in the mouth can be a side effect of certain medications. If you have altered sensation of taste that does not go away, seek the advice of a doctor to determine the cause.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors